# SDR ASAA2023091745148

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 47,797 hours, 13,981 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION AUTO FAIL LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED FIM 21-31- TASK 827 DUE TO AUTO FAIL LIGHT ILLUMINATED BITE PROCEDURE FOR SYSTEM #2. OK.
